Circumventing the Ill-conditioning problem with multiquadric radial basis functions : applications to elliptic partial differential equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

408 Scopus Citations
View graph of relations

Author(s)

  • E. J. Kansa
  • Y. C. Hon

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)123-137
Journal / PublicationComputers and Mathematics with Applications
Volume39
Issue number7-8
Publication statusPublished - Apr 2000

Abstract

In this study, several techniques, each of which improves the conditioning of the coefficient matrix and the solution accuracy, are explored. It is shown that the hybrid combination of such methods contribute to very accurate solutions.

Citation Format(s)